# SDR AALA202008049006

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 18,765 hours, 8,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: 82413
- Condition: Disconnected
- Location: Seat 24c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND 24C SEAT LIGHTING-ESCAPE PATH MOUNTED INOPERATIVE. RECONNECTED EMERGENCY LIGHT WIRE CABLE PER AMM 20-27-00. TESTS NORMAL.
